MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H HA COATED STD STEM SIZE 1; HIP UNCEMENTED STEM

MEDACTA INTERNATIONAL SA AMISTEM H HA COATED STD STEM SIZE 1; HIP UNCEMENTED STEM
Model Number 01.18.131
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 july 2022: lot 131567: 60 items manufactured and released on 01-jul-13.Expiration date: 2018-may-31.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Additional devices involved: batch reviews performed on 20 july 2022.Ball heads: mectacer 01.29.203 biolox delta ceramic ball head 12/14 ø 28 size l +3.5 (k112115) lot 131047: 40 items manufactured and released on 22-may-2013.Expiration date: 2018-apr-30.No anomalies found related to the problem.To date, 37 items of the same lot have been sold with no similar reported event during the period of review.Liner: versafitcup dm 01.26.2852mhc double mobility hc liner ø 52/28 (k092265) lot 131719: 40 items manufactured and released on 15-may-2013.Expiration date: 2018-mar-31.No anomalies found related to the problem.To date, 39 items of the same lot have been sold with no similar reported event during the period of review.Cup: versafitcup 01.26.52mb acetabular shell cc ø 52 (k083116) lot 131688: 55 items manufactured and released on 15-may-2013.Expiration date: 2018-mar-31.No anomalies found related to the problem.To date, 54 items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.About 8 years and 10 months after the primary surgery, the surgeon performed a washout, removed all implants, and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
AMISTEM H HA COATED STD STEM SIZE 1
Common Device Name
HIP UNCEMENTED STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15154905
Report Number3005180920-2022-00598
Device Sequence Number5323811
Product Code LZO
UDI-Device Identifier07630030804076
UDI-Public07630030804076
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2018
Device Model Number01.18.131
Device Catalogue Number01.18.131
Device Lot Number131567
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2022
Initial Report FDA Received Date08/03/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale